Correction to: Multilevel particle filters for Lévy-driven stochastic differential equations.
Autor: | Jasra, Ajay, Law, Kody J. H., Osei, Prince Peprah |
---|---|
Zdroj: | Statistics & Computing; Jul2019, Vol. 29 Issue 4, p851-851, 1p |
Abstrakt: | The article Multilevel particle filters for Lévy-driven stochastic differential equations, written by Ajay Jasra, Kody J. H. Law, Prince Peprah Osei, was originally published electronically on the publisher's Internet portal (currently SpringerLink) on 20 October 2018 without open access. [ABSTRACT FROM AUTHOR] |
Databáze: | Complementary Index |
Externí odkaz: |